Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diagnosed with letian plantitis, having painful blisters all over her body. Can you give me the correct spelling so I can research information?

I am a mental health therapist and my client said that she has been diagnosed with letian plantitis (spelling probably wrong) which is a rare skin disease and I am trying to find out information. They have found nothing that works to treat her. It involves painful blisters all over her body. Can you give me the correct spelling so I can research information?
Asked On : Mon, 9 Jul 2012
Answers:  2 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Hello,
She is most likely talking about Lichen planus, BUT it does NOT present with painful blisters. There are other blistering skin diseases that needs to be checked out with a proper Dermatology assessment.
I suggest you refer her to one.
Answered: Tue, 10 Jul 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello
Probably she is talking about LICHEN PLANUS.
Thanks
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor